Differential and Integral Equations

On the regularity of solutions to a nonlinear ultraparabolic equation arising in mathematical finance

Giovanna Citti, Andrea Pascucci, and Sergio Polidoro

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We consider the following nonlinear degenerate parabolic equation which arises in some recent problems of mathematical finance: $$ \partial_{xx} u + u \partial_{y} u - \partial_{t} u =f. $$ Using a harmonic analysis technique on Lie groups, we prove that, if the solution $u$ satisfies condition $\partial_x u \neq 0$ in an open set $\Omega \subset \mathbb R^3$ and $f \in C^{\infty}(\Omega)$, then $u \in C^{\infty}(\Omega)$.

Article information

Source
Differential Integral Equations, Volume 14, Number 6 (2001), 701-738.

Dates
First available in Project Euclid: 21 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356123243

Mathematical Reviews number (MathSciNet)
MR1826957

Zentralblatt MATH identifier
1013.35046

Subjects
Primary: 35K55: Nonlinear parabolic equations
Secondary: 35A30: Geometric theory, characteristics, transformations [See also 58J70, 58J72] 35K65: Degenerate parabolic equations 35Q80: PDEs in connection with classical thermodynamics and heat transfer 91B16: Utility theory

Citation

Citti, Giovanna; Pascucci, Andrea; Polidoro, Sergio. On the regularity of solutions to a nonlinear ultraparabolic equation arising in mathematical finance. Differential Integral Equations 14 (2001), no. 6, 701--738. https://projecteuclid.org/euclid.die/1356123243


Export citation